# SDR NWAA09655523

- Difficulty date: March 1, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Failed
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CTR OVEN IN THE FIRST CLASS GALLEY OVERHEATED AND BEGAN TO EMIT SMOKE. THE OVEN WAS TURNED OFF, THE FLIGHT CONTINUED ON AND LANDED UNEVENTFULLY. MZ DEFERRED THE OVEN TO MEL AND LATER REPLACED THE OVEN AND OVEN CONTROLLER.  SYS OPS WAS NORMAL AND AFTER THE OVEN AND OVEN CONTROLLER WERE REPLACED.  (K)
